ON HUA'S INEQUALITY FOR COMPLEX NUMBERS
Keywords:Hua's inequality, complex numbers, convex functions
A generalization of Hua's inequality is given for complex numbers that involves complex functions. An improvement is derived for Hua's inequality and for two recent extensions of it to the complex domain.
N. G. de Bruijn, "Problem R," Wisk. Opgaven, 21 (1960), 12-14.
S. S. Dragomir, "Hua's inequality for complex numbers," Tamkang , J Math., 26 (1995), 257-260.
R. Drnovsek, "An operator generalization of the Lo-Keng Hua inequality," J. Math. Anal. Appl., 196 (1995), 1135-1138.
L.-K. Hua, "Additive theory of prime numbers," Translat. of Math. Monographs, 13, Amer. Math. Soc., Providence, RI, 1965
D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, "Classical and new inequalities in analysis,"Kluwer Acad. Publ., Dordrecht-Boston-London, 1993 "
C. E. M. Pearce and J. E. Pecane, A remark on the Lo-Keng Hua inequality, J. Math. Anal. Appl., 188 (1994), 700-702
C.-L. Wang, "Lo-Keng Hua inequality and dynamic programming," J. Math. Anal. Appl., 166 (1992), 345-350
G.-S. Yang and B.-K. Han, "A note on Hua's inequality for complex numbers," Tamkang J. Math., 27 (1996), 99-102
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.